# SDR FDEA201610313761

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK INDICATIONS APPROXIMATELY ONE INCH, EACH IN LENGTH.  FOUND DURING X-RAY INSPECTION AT BS 5-123 AT LONGERON 6R SPLICE AFT CTR SECTION.  REPAIRED IAW DWG A5A7112 REV 'D' AND  SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
